# SDR DALA2024100709733

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW STA Y=1037 AND LONG 17R AT PAX CABIN RH SIDE. SUMMARY OF NRC 00287: FRAME BTW STA Y=1037 AND LONG 17R AT PAX CABIN RH SIDE WAS REPAIRED PER B717 SRM 53-20-07-2R-4. PERFORM A GENERAL VISUAL INSPECTION EVERY C-CHECK PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4, STEP 6 TABLE 202. (LP #0593450)
